# SDR AALA202301134569

- Difficulty date: January 6, 2023
- Submitted: January 13, 2023
- Operation: Air carrier
- Aircraft: N810AW
- Make and model: Airbus A319-132
- Aircraft serial: 1116
- Aircraft time: 69,270 hours, 31,613 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Splice
- Part number: D5347043620600
- Condition: Corroded
- Location: Frm 66 Floorbeam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FLOOR BEAM INBOARD LOWER SPLICE COUPLING AT FR 66 AND Y1589. MAINTENANCE REPLACED SPLICE COUPLING PER SRM 51-42-11.
